# SDR AALA200802175

- Difficulty date: August 23, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 38,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 21G MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 21G.  SYSTEM GROUND CHECKED NORMAL OPS.
